# SDR SWIA201438302

- Difficulty date: June 21, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 28,553 hours, 23,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR FLOOR EMERGENCY FLOODLIGHT HAS AN INOPERATIVE BULB.  R & R MAIN CABIN DOOR FLOOR EMERGENCY FLOODLIGHT BULB IAW AMM.
